# SDR CA991231037

- Difficulty date: January 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,781 hours
- Engine: Ge CF343A1
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO CONTROL CABIN PRESSURE. AIR DATA COMPUTER CHANGED.
